# SDR FDEA201812173530

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 72,598 hours, 27,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES IN MAIN CARGO FLOOR STRUCTURE SHEAR WEB   UPPER CHORD UPPER SURFACE B.S. 1681 RBL.48 REMOVED CORROSION AT STA.1681 RBL48. ORIG. MAT. .071", REM.MAT..055, MATERIAL LOSS   OF .016" IS OUT OF LIMITS PER B757 SRM 53-00-51-1A. FABRICATED REPAIR DOUBLER DIM.=   5"X 6" FROM .063" 2024-T3 CLAD P/O # FSS183476. PERFORMED AFT DECK PLATE REPAIR 2 ALT   I IAW B757 SRM 53-60-51-2R. SHIM DIM.=.5" X1" FABRICATED FROM 2024 T-3 .012", P/O#   FS1703502.
